# SDR 9606186739

- Difficulty date: March 13, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N639US
- Make and model: Boeing 747251F
- Aircraft serial: 23887
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Fs 1260-1300
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERIODIC CHECK, FOUND CORROSION ON INBOARD FLANGE OF SEAT TRACK AT BS 1260 TO 1300, RBL 11.  CUT OUT DAMAGED AREAS AND INSTALLED .125 7075-T6 ANGLE REPAIR PER EA 67-99582.
